# SDR 08FDEA04897

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5323361300200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232 TG IS CRACKED.  FABBED NEW FLOOR PANEL 232 TG USING THE OLD PANEL AS A TEMPLATE.  POTED & CURED INSERTS; POTTED; CURED & SANDED THE EDGES.  APPLIED NON-SKID TAPE & PART MARKED   PANEL IAW FEDEX DWG SRX 25-005;  REV "G".
